# SDR DALA2016102407520

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMIT ON FLOORBEAM STA Y= 1322 X=-33 AT RIGHT AFT LAVATORY FLOOR STRUCTURE.  FLOORBEAM WAS REPAIRED PER SRM 53-05 FIG 20A.
